# SDR XN0A01025

- Difficulty date: September 21, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION AND NOSE DOOR OPENED UP AT GEAR NEUTRAL.  ADJUSTED NLG RT FWD DOOR UPLOCK ASSEMBLY IAW A300 MM 32-22-11 LANDING GEAR SWING C/W IAW A300 32-30-00, OPS CHECK GOOD.
